# SDR CA000505014

- Difficulty date: April 26, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 2,078 hours
- Engine: Rotax ROTAX912
- System (JASC): 7414 · Magneto/Distributor
- Part: Stator
- Part number: 888712
- Condition: Broken
- Location: Rt Pickup Coil
- Part time: 94,100 hours
- Component: Engine/Magneto, Rotax, 912A3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AD 98  SB 996-538 ... REMOVE STATOR AND REPLACE WITH NEW.  UPON REMOVAL FOUND RT PICK-UP COIL PLASTIC SHROUD DISINTEGRATING IN PIECES, NO PERIPHERAL DAMAGE AS A RESULT.  SEE ALSO SDR 20000427030.  REFER AD98-9120026R3.
